# SDR ALG2005F00074

- Difficulty date: September 8, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N702AL
- Make and model: Skrsky S76
- Aircraft serial: 760243
- Engine: Tmeca ARRIU2F
- System (JASC): 2435 · Starter-Generator
- Part: Shaft
- Condition: Sheared
- Location: Starter Gen
- Component: Starter Gen
- Component part number: 160SG140Q
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, GENERATOR CAUTION ILLUMINATED AND WOULD NOT RESET.  LANDED ON EI-120 AND NOTIFIED MAINTENANCE.  STARTED/GENERATOR SHAFT FOUND SHEARED.  REMOVED AND REPLACED STARTER/GENERATOR WITH SERVICEABLE UNIT IAW MM.  (K)
